www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/22607

Title: Regular and slow-fast codimension 4 saddle-node bifurcations
Authors: Huzak, Renato
Issue Date: 2017
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 262 (2), p. 1119-1154
Abstract: Using geometric singular perturbation theory, including the family blow-up as one of the main techniques, we prove that the cyclicity, i.e. maximum number of limit cycles, in both regular and slow-fast unfoldings of nilpotent saddle-node singularity of codimension 4 is 2. The blow-up technique enables us to use the well known results for slow-fast codimension 1 and 2 Hopf bifurcations, slow-fast Bogdanov–Takens bifurcations and slow-fast codimension 3 saddle and elliptic bifurcations.
Notes: Huzak, R (reprint author), Hasselt Univ, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium. renato.huzak@uhasselt.be
URI: http://hdl.handle.net/1942/22607
DOI: 10.1016/j.jde.2016.10.008
ISI #: 000389682300012
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Peer-reviewed author version1.65 MBAdobe PDF
Published version1.39 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.